# SDR DALA12004573131

- Difficulty date: July 24, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO WALL PANEL 132EG DELAMINATED.  FABRICATED NEW PANEL IAW DWG NR 3D25-40532.  DAMAGE DIM: L=3.1 W=1.5.
